# SDR DL76L001007

- Difficulty date: May 22, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 39,566 hours, 5,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Component: Emeregency Lite
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY TRACK  ESCAPE AT 1R PARTITION INOP.  REPAIRED WIRING BETWEEN SM9017 AND RT FWD PARTITION WALL LOCATED AT 1R.
